Journal: Kybernetika

Volume 52, Issue 2

169 -- 208Matus Benko, Helmut Gfrerer. An SQP method for mathematical programs with complementarity constraints with strong convergence properties
209 -- 223Krzysztof Andrzej Krakowski, Fátima Silva Leite. Geometry of the rolling ellipsoid
224 -- 240Jorge A. Torres-Muñoz, Irandi Gutierrez Carmona, Alma Rosa Dominguez-Bocanegra. Optimal control from inoculation on a continuous microalgae culture
241 -- 257Song Zheng. Impulsive stabilization and synchronization of uncertain financial hyperchaotic systems
258 -- 279Kristal K. Trejo, Julio B. Clempner, Alexander S. Poznyak. An optimal strong equilibrium solution for cooperative multi-leader-follower Stackelberg Markov chains games
280 -- 293Frantisek Rublík. Estimates of covariance matrix of U-statistic and confidence intervals for Kendall tau
294 -- 306Haiwu Huang, Hanjun Zhang, QingXia Zhang. On complete moment convergence for weighted sums of AANA random variables
307 -- 328Hamed Ahmadzade, Mohammad Amini, Seyed Mahmoud Taheri, Abolghasem Bozorgnia. Maximal inequalities and some convergence theorems for fuzzy random variable